# SDR DL73E001509

- Difficulty date: August 9, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- Aircraft time: 35,220 hours, 29,919 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 178 BULKHEAD LBL 5.7 VERTICAL CHORD FOUDN CRACKED ON BOTH FORWARD FLANGES, APPROXIMATELY 9 INCHES ABOVE THE LOWER END OF THE CHORD.  DAMAGE REPAIRED IN ACCORDANCE WITH S/B 737-53A1173.  334828-14AD.
